# SDR AALA20011231

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Dented
- Location: Fs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENTS IN BOTH LOWER CORNERS OF OUTER SKIN.  INSTALLED REPAIR DOUBLER PER AARD 52-10-00.  (M)
